# SDR UIEA200600127

- Difficulty date: May 24, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 76,886 hours, 15,282 cycles
- Engine: Ge CF650E2
- Engine time: 75,420 hours, 15,281 cycles
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Relief Valve
- Part number: 3206257
- Part serial: 404
- Condition: Leaking
- Location: Nr 1 Enigne
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

AT 3000 FT DURING CLIMBOUT FIRE DETECTION LIGHT ON PILOT'S CENTER ANNUNCIATOR PANEL ILLUMINATED, FOLLOWED SHORTLY BY A FIRE INDICATION ON NR 1 ENGINE.  FIRE CAUSED SEVERE DAMAGE OR SEPARATION, CHECKLIST COMPLETE AS PER FHB 3.701.  OVERWEIGHT LANDING AT 287.0 KG.  FOUND NR 1 ENG PRESS RELIEF VLV AND PRESS REGULATING VLV, FOUND TO BE RELIEVING VIOLENTLY.  (REFER PAD 250 LP 581351 ITEM 1 I.E.  DAMAGED TO LT C-DUCT) AND LEAKING AT BODY. LP 101050 ITEM 1.  ALL REPLACED.  H1 POWER RUN C/OUT NAC.  TEMP OK.
